# SDR DL72P970689

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651751738
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSVERSE BEAM FRAME LOCATED AT FS 1263 IN THE FUSELAGE RIGHT TORQUE BOX WAS FOUND WITH A 3.0 LONG CRACK.  THE SUBJECT BEAM FRAME WILL BE REPLACED PER BAC S/B INSTRUCTIONS.
